# SDR A6WA2016121644663

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 32,316 hours, 31,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS DOES NOT ILLUMINATE FROM ROW 7 TO AFT OF ACFT.
